# SDR AALA20130430019

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 36,135 hours, 14,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO THE STATION 787, RIGHT TIE DOWN TRACK IS CORRODED.  REMOVED THE CORROSION AND ACCOMPLISHED REPAIR PER EA B737-53-029592.
